# SDR 0202106303

- Difficulty date: June 20, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 55,887 hours, 7,363 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM DOOR 2R TO 3R.  RECONNECTED WIRE.  OPERATIONAL CHECK GOOD.
